Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Seifert fibered contact three-manifolds via surgery

Paolo Lisca and Andras I Stipsicz

Algebraic & Geometric Topology 4 (2004) 199–217
Bibliography
1 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
2 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
3 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact 3–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
4 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
5 Y Eliashberg, Topological characterization of Stein manifolds of dimension $>2$, Internat. J. Math. 1 (1990) 29 MR1044658
6 J B Etnyre, K Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002) 609 MR1908061
7 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
8 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
9 K Honda, On the classification of tight contact structures II, J. Differential Geom. 55 (2000) 83 MR1849027
10 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
11 P Lisca, On fillable contact structures up to homotopy, Proc. Amer. Math. Soc. 129 (2001) 3437 MR1845023
12 P Lisca, A I Stipsicz, An infinite family of tight, not semi-fillable contact three-manifolds, Geom. Topol. 7 (2003) 1055 MR2026538
13 P Lisca, A I Stipsicz, Tight, not semi-fillable contact circle bundles, Math. Ann. 328 (2004) 285 MR2030378
14 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
15 L I Nicolaescu, Finite energy Seiberg–Witten moduli spaces on 4–manifolds bounding Seifert fibrations, Comm. Anal. Geom. 8 (2000) 1027 MR1846125
16 P Orlik, Seifert manifolds, Lecture Notes in Mathematics 291, Springer (1972) MR0426001
17 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
18 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
19 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
20 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
21 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405